# SDR SWAA011276

- Difficulty date: April 28, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 49,019 hours, 43,979 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 6555797
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, RT GEAR UNSAFE LIGHT ILLUMINATED WITH GEAR HANDLE IN THE OFF POSITION. ADJUSTED RT GEAR UPLOCK SENSOR PER MM.
